Lithuanian Mathematical Journal

, Volume 38, Issue 1, pp 59–63 | Cite as

Classification of second-order partial differential equation systems elliptic in the petrovskii sense

  • A. Janušauskas


Dirichlet Problem Elliptic System Characteristic Matrix Homotopic Classification Strong Ellipticity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. Miranda,Partial Differential Equations of Elliptic Type, Springer, Berlin-Heidelberg-New York (1979).Google Scholar
  2. 2.
    M. I. Vishik, On strongly elliptic differential equation systems,Mat. Sb.,29, 615–676 (1951).MATHGoogle Scholar
  3. 3.
    R. Courant and D. Hilbert,Methods of Mathematical Physics, I, II, Interscience, New York (1935, 1962).Google Scholar
  4. 4.
    A. V. Bitsadze,Some Classes of Partial Differential Equations [in Russian], Nauka, Moscow (1981).Google Scholar
  5. 5.
    A. I. Janušauskas,Potential Methods in the Theory of Elliptic Equations [in Russian], Mokslas, Vilnius (1990).Google Scholar
  6. 6.
    A. V. Bitsadze,Boundary Problems for Elliptic Second-Order Equations [in Russian], Nauka, Moscow (1996).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. Janušauskas

There are no affiliations available

Personalised recommendations